mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic expansions for stationary and quasi-stationary distributions of perturbed semi-Markov processes
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. Stockholm University, Sweden. (MAM)ORCID iD: 0000-0002-2626-5598
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. (MAM)ORCID iD: 0000-0003-4554-6528
2017 (English)In: AIP Conference Proceedings / [ed] Seenith Sivasundaram, American Institute of Physics (AIP), 2017, Vol. 1798, 020147-1-020147-9 p., 020147Conference paper, Published paper (Refereed)
Abstract [en]

New algorithms for computing asymptotic expansions, without and with explicit upper bounds for remainders, for stationary and quasi-stationary distributions of nonlinearly perturbed semi-Markov processes are presented. The algorithms are based on special techniques of sequential phase space reduction, which can be applied to models with an arbitrary asymptotic communicative structure of phase spaces. 

Place, publisher, year, edition, pages
American Institute of Physics (AIP), 2017. Vol. 1798, 020147-1-020147-9 p., 020147
National Category
Probability Theory and Statistics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-35005DOI: 10.1063/1.4972739ISI: 000399203000146Scopus ID: 2-s2.0-85013679775ISBN: 9780735414648 (print)OAI: oai:DiVA.org:mdh-35005DiVA: diva2:1080154
Conference
11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, ICNPAA 2016, 4 July 2016 through 8 July 2016
Available from: 2017-03-09 Created: 2017-03-09 Last updated: 2017-09-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopushttp://aip.scitation.org/doi/abs/10.1063/1.4972739

Authority records BETA

Silvestrov, Sergei

Search in DiVA

By author/editor
Silvestrov, DmitriiSilvestrov, Sergei
By organisation
Educational Sciences and Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
isbn
urn-nbn

Altmetric score

doi
isbn
urn-nbn
Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf